# SDR SIMA201026302

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,863 hours, 23,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SERVICE DOOR AFT LOWER FRAME 22 NUT PLATE HOLE TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED REPAIR DOUBLER IAW EO EM-53MR-1649.  THE AIRCRAFT WAS RETURNED TO SERVICE.
